# SDR REXA2024102801058

- Difficulty date: February 15, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 280 CROSSBEAM IS CORRODED ON FWD FACE. REMOVED AND INSTALLED NEW SERVICEABLE FS 280 CROSSBEAM P/N CC670-34094-2 IAW CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01 AND SRM 51-42-22-001-001-A01
